MathSciNet Relay Station
MathSciNet bibliographic data
MR528789 (81a:53001) 53-01 (01A55 01A60 57R99)
Chern, Shiing Shen From triangles to manifolds. Amer. Math. Monthly 86 (1979), no. 5, 339–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement